# SDR CALA2022092102430

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737
- Aircraft serial: 31583
- Aircraft time: 67,153 hours, 23,065 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Part number: NA
- Condition: Corroded
- Location: R 64 Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL  MASTER CAUTION ON DEPT BOX. LAND VERIFY TEST AND STAB TRIM TEST ALL PASS ON THE GROUND. REF FIMTSK 22-11 TASK 849. CURRENT STATUS FAULT HISTORY FOR LAST LEG CURRENT FAULTS STAB TRIM CUTOUT RELAY R64 LOCATED IN JUNCTION BOX J4. NEED TO RPL DUE TO HISTORY. REMOVED PANEL 114BW AND COVER FOR J4 JUNCTION REMOVED AND REPLACED R64 STAB TRIM CONT RELAY. OPS CHK GOOD. REF WDM 27-41-11-101. FIM 22-11 TASK 849. ADD EMP:392726
